# SDR COOSDR030022

- Difficulty date: May 1, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N902PG
- Make and model: Boeing 727-200
- Aircraft serial: 20725
- Engine: Pwa JT8D15
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 8 Spoiler
- Component: Nr 8 Spoiler
- Component part number: 651734883
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING, GROUND SPOILER NR 8, PN 65-17348-83, SN 220, WITH DELAMINATION.
